# SDR USAA2012112700029

- Difficulty date: November 26, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 58,470 hours, 38,357 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 9325M85G04
- Part serial: 724805
- Condition: Bird Ingestion
- Location: Nr 1
- Part time: 56,159 hours, 36,156 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

EVIDENCE OF BIRD STRIKE TO NR 1 ENGINE.  ACCOMPLISHED BIRD STRIKE INSPECTION IAW JOB CARD 03L00005006 & ACCOMPLISHED BORESCOPE INSPECTION OF NR 1 ENGINE IAW JOB CARD 03L50072002.
